# SDR ANCF2015010101

- Difficulty date: December 31, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 2,314,328 hours, 9,799 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH APPROX FL 340 AN ADVISORY APPEARED ON ECAM IF CABIN ALTITUDE PASSING 8800 FT WE RECOVER MOMENTARILY IN MANUAL MODE LEAVING THE CABIN AT 6.200 WITH THE STATUS TARGET WE TRIED TO RECOVER THE AUTOMATIC CONTROLS PASSING FROM SYS 1 TO MANUAL THEN TO SYS 2 BUT ANY OF THE AUTOMATIC SYS COULD RECOVER & THE PRESSURIZATION WAS MANAGE MANUAL.  IAW AMM 21-31-00-710-002 OPERATIONAL TESTS OF THE PRESSURE CONTROL & MONITORING WAS PERFORMED.  TESTED OK & AMM 21-31-00-710- OPERATIONAL TEST OF THE MANUAL MODE WAS PERFORMED TESTED SATISFACTORY.  IAW AMM 21-31-34-000-001 AMM 21-31-34 400-001 THE CPC 1 & CPC 2 WERE R & R.  TESTED SATISFACTORY IAW AMM 21-31-00-710-002.  TEST OF CABIN PRESSURE CONTROLLER  PN 20791-02A SN OFF 0831738 SN ON 0790534 SN OFF 0584856 SN ON 0584856.
